# SDR DALA2014090804936

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 42,548 hours, 15,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE ON LOWER FUSELAGE SKIN NEAR LAVATORY SERVICE PANEL. MAINTENANCE REPAIRED IAW ERA 528898-14 AND 924101.
